Generalized Functional Form for Mutual Fund Returns

Frank J. Fabozzi, Jack C. Francis, Cheng F. Lee

Research output: Contribution to journalArticlepeer-review

13 Scopus citations
Original languageEnglish (US)
Pages (from-to)1107-1120
Number of pages14
JournalJournal of Financial and Quantitative Analysis
Volume15
Issue number5
DOIs
StatePublished - 1980
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Accounting
  • Finance
  • Economics and Econometrics

Cite this